# SDR 99UAL900627

- Difficulty date: December 5, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 23,163 hours, 16,524 cycles
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Afcs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THE AIRCRAFT EXPERIENCED UNCOMMANDED YAW AND THE AUTOPILOT DISCONNECTED.  *S/D*  PINS 25 AND 26 SHORTED TO PIN 24 IN CONNECTOR 4079J OF THE E1-3 SHELF.  REMOVED THE SHORT, OPERATIONS CHECK NORMAL.
